Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fredjones

2 months post accutane nothing but break outs

Ever since finishing accutane 2 months ago I have been getting nothing but break outs

My red marks have been 'faster' healing but still isn't fast enough. It got really bad about a month post accutane and it was crazy, since then its slowed down but it hasn't stopped.

What is there to do?

I get like little pimples, some leave within a few days, other stay for a while and leave red marks everywhere....

like everyday i break out with something.

Share this post


Link to post
Share on other sites

i was on 40mg a day from the middle of Jan to the middle of July

I had I think 6 boxes of 30 pills in them...I have like 20 from my last box still left over

Edited by fredjones

Share this post


Link to post
Share on other sites

just 5 months after my 8 month course im breaking out to.my face hasent looked this bad in a long while.i have red marks everywhere that are not healing & something pops up new every day.i dont f-ning understand it.

I was offered a secound course in two months but what if that does nothing?

your not alone bro.i hope we both find something that works soon :pray:

Edited by onelittleone

Share this post


Link to post
Share on other sites

just 5 months after my 8 month course im breaking out to.my face hasent looked this bad in a long while.i have red marks everywhere that are not healing & something pops up new every day.i dont f-ning understand it.

I was offered a secound course in two months but what if that does nothing?

your not alone bro.i hope we both finf something that works soon :pray:

Share this post


Link to post
Share on other sites

Ok so I keep hoping everyday it will stop but now its getting ridiculous. Like everyday it gets worse im tired of this what should I do?

Go on a 2nd course? it looks like this is the only option...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×